Alert archive / Illinois / River Flood Warnings in 2015

River Flood Warning 27, NWS Lincoln, IL

June 22, 2015Crawford County, Jasper County, Illinois

NWS Lincoln, IL issued this river flood warning at Jun 22, 2015, 4:19 AM CDT for Crawford County, Jasper County, Illinois. It took effect at Jun 22, 2015, 4:58 AM CDT. It was in force for 38 hr.

The area

The outline as issued.

The facts

Issued
Jun 22, 2015, 4:19 AM CDT (09:19 UTC)
In effect from
Jun 22, 2015, 4:58 AM CDT
Expired
Jun 23, 2015, 7:00 PM CDT
In force
38 hr
Issued by
NWS Lincoln, IL
Area
Storm-based polygon
Flood severity
Minor

Counties Crawford County, IL, Jasper County, IL

The radar

The Evansville,IN radar (KVWX), 79 km from the middle of the area, began a volume at 09:20 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Embarras River (IL) at Ste Marie (STMI2). The gauge peaked at 19.64 ft at Jun 22, 2015, 11:00 PM CDT.

actionminormoderate16182006/2206/2306/2406/25
Action stage
17 ft
Minor stage
19 ft
Moderate stage
20 ft
Major stage
27 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 03345500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

288 
WGUS43 KILX 220919
FLWILX


FLOOD WARNING
NATIONAL WEATHER SERVICE LINCOLN IL 
419 AM CDT MON JUN 22 2015

...The National Weather Service in Lincoln IL has issued a flood 
warning for the following rivers in Illinois...

  Embarras River at Ste. Marie affecting Crawford and Jasper Counties

The following forecasts are based on observed precipitation, soil 
moisture conditions, and forecast precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Persons with interests along this river need to prepare for flooding.
Stay tuned for further updates on this flooding situation.

&&

ILC033-079-222319-
/O.NEW.KILX.FL.W.0027.150622T0958Z-150623T1800Z/
/STMI2.1.ER.150622T0958Z.150622T1800Z.150623T1200Z.NO/
419 AM CDT MON JUN 22 2015

The National Weather Service in Lincoln IL has issued a 

* Flood Warning for 
  The Embarras River at Ste. Marie.
* From early this morning until Tuesday afternoon.
* At  345 AM Monday the stage was 18.8 feet.
* Flood stage is 19.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by early this morning and 
  continue to rise to near 19.7 feet by this afternoon.The river will
  fall below flood stage by tomorrow morning.
* Impact...At 19.0 feet...County Highway 9 floods between Ste. Marie 
  and Willow Hill.

&&


                  Fld  Observed         Forecast 6AM
Location          Stg  Stg  Day Time    Tue    Wed    Thu

Embarras River
 Ste. Marie        19  18.8 Mon 4 AM    19.0   15.6   12.3


&&

LAT...LON 3905 8811 3892 8795 3892 8779 3885 8773
      3885 8801 3896 8815             

$$
4 follow-up statements
810 
WGUS83 KILX 221441
FLSILX


FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL 
941 AM CDT MON JUN 22 2015

...The Flood Warning continues for the following river in Illinois...

  Embarras River at Ste. Marie affecting Crawford and Jasper Counties
  Embarras River at Lawrenceville affecting Lawrence County

The following forecasts are based on observed precipitation, soil 
moisture conditions, and forecast precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.

Additional river and weather information is available at 
www.weather.gov/ilx.

&&

ILC033-079-230441-
/O.EXT.KILX.FL.W.0027.000000T0000Z-150623T0800Z/
/STMI2.1.ER.150622T1010Z.150622T1345Z.150623T0200Z.NO/
941 AM CDT MON JUN 22 2015

The Flood Warning continues for
  The Embarras River at Ste. Marie. 
* Until late tonight.
* At  845 AM Monday the stage was 19.3 feet.
* Flood stage is 19.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by 
  tonight.
* Impact...At 19.0 feet...County Highway 9 floods between Ste. Marie 
  and Willow Hill.

&&


                  Fld  Observed         Forecast 6AM
Location          Stg  Stg  Day Time    Tue    Wed    Thu

Embarras River
 Ste. Marie        19  19.3 Mon 9 AM    18.3   15.2   12.1


&&

LAT...LON 3905 8811 3892 8795 3892 8779 3885 8773
      3885 8801 3896 8815             

$$

ILC101-230441-
/O.EXT.KILX.FL.W.0025.000000T0000Z-150627T0345Z/
/LAWI2.1.ER.150620T0202Z.150623T1200Z.150626T2145Z.NO/
941 AM CDT MON JUN 22 2015

The Flood Warning continues for
  The Embarras River at Lawrenceville. 
* Until Friday evening.
* At  845 AM Monday the stage was 34.1 feet.
* Flood stage is 30.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 35.0 feet by 
  tomorrow afternoon. The river will fall below flood stage Friday 
  afternoon.
* Impact...At 36.0 feet...Billet-Vincennes River road is inundated.

&&


                  Fld  Observed         Forecast 6AM
Location          Stg  Stg  Day Time    Tue    Wed    Thu

Embarras River
 Lawrenceville     30  34.1 Mon 9 AM    35.0   34.5   33.3


&&

LAT...LON 3885 8786 3885 8773 3869 8759 3862 8765


$$
979 
WGUS83 KILX 230251
FLSILX


FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL 
950 PM CDT MON JUN 22 2015

...The Flood Warning continues for the following river in Illinois...

  Embarras River at Ste. Marie affecting Crawford and Jasper Counties
  Embarras River at Lawrenceville affecting Lawrence County

The following forecasts are based on observed precipitation, soil 
moisture conditions, and forecast precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.

Additional river and weather information is available at 
www.weather.gov/ilx.

&&

ILC033-079-231650-
/O.EXT.KILX.FL.W.0027.000000T0000Z-150624T0430Z/
/STMI2.1.ER.150622T1010Z.150623T1200Z.150623T2230Z.NO/
950 PM CDT MON JUN 22 2015

The Flood Warning continues for
  The Embarras River at Ste. Marie. 
* Until Tuesday evening.
* At  945 PM Monday the stage was 19.5 feet.
* Flood stage is 19.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 19.6 feet by 
  tomorrow morning. The river will fall below flood stage tomorrow 
  afternoon.
* Impact...At 19.0 feet...County Highway 9 floods between Ste. Marie 
  and Willow Hill.

&&


                  Fld  Observed         Forecast 6AM
Location          Stg  Stg  Day Time    Tue    Wed    Thu

Embarras River
 Ste. Marie        19  19.5 Mon 10 PM   19.6   17.7   14.3


&&

LAT...LON 3905 8811 3892 8795 3892 8779 3885 8773
      3885 8801 3896 8815             

$$

ILC101-231650-
/O.EXT.KILX.FL.W.0025.000000T0000Z-150627T1200Z/
/LAWI2.1.ER.150620T0202Z.150623T1800Z.150627T0600Z.NO/
950 PM CDT MON JUN 22 2015

The Flood Warning continues for
  The Embarras River at Lawrenceville. 
* Until Saturday morning.
* At  845 PM Monday the stage was 34.5 feet.
* Flood stage is 30.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 35.1 feet by 
  tomorrow afternoon. The river will fall below flood stage early 
  Saturday morning.
* Impact...At 36.0 feet...Billet-Vincennes River road is inundated.

&&


                  Fld  Observed         Forecast 6AM
Location          Stg  Stg  Day Time    Tue    Wed    Thu

Embarras River
 Lawrenceville     30  34.5 Mon 9 PM    34.9   34.6   33.5


&&

LAT...LON 3885 8786 3885 8773 3869 8759 3862 8765


$$

Barnes
496 
WGUS83 KILX 231533
FLSILX


FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL 
1033 AM CDT TUE JUN 23 2015

...The Flood Warning continues for the following river in Illinois...

  Embarras River at Ste. Marie affecting Crawford and Jasper Counties
  Embarras River at Lawrenceville affecting Lawrence County

The following forecasts are based on observed precipitation, soil 
moisture conditions, and forecast precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.

Additional river and weather information is available at 
www.weather.gov/ilx.

&&

ILC033-079-240000-
/O.EXT.KILX.FL.W.0027.000000T0000Z-150624T0000Z/
/STMI2.1.ER.150622T1010Z.150623T0515Z.150623T1800Z.NO/
1033 AM CDT TUE JUN 23 2015

The Flood Warning continues for
  The Embarras River at Ste. Marie. 
* Until this evening.
* At  945 AM Tuesday the stage was 19.4 feet.
* Flood stage is 19.0 feet.
* Forecast...The river will continue to fall to below flood stage by 
  this afternoon.
* Impact...At 19.0 feet...County Highway 9 floods between Ste. Marie 
  and Willow Hill.

&&


                  Fld  Observed         Forecast 6AM
Location          Stg  Stg  Day Time    Wed    Thu    Fri

Embarras River
 Ste. Marie        19  19.4 Tue 10 AM   16.8   13.4   10.7


&&

LAT...LON 3905 8811 3892 8795 3892 8779 3885 8773
      3885 8801 3896 8815             

$$

ILC101-240532-
/O.EXT.KILX.FL.W.0025.000000T0000Z-150627T1800Z/
/LAWI2.1.ER.150620T0202Z.150623T1800Z.150627T1200Z.NO/
1033 AM CDT TUE JUN 23 2015

The Flood Warning continues for
  The Embarras River at Lawrenceville. 
* Until Saturday afternoon.
* At  945 AM Tuesday the stage was 34.9 feet.
* Flood stage is 30.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 35.1 feet by this
  afternoon. The river will fall below flood stage Saturday morning.
* Impact...At 36.0 feet...Billet-Vincennes River road is inundated.

&&


                  Fld  Observed         Forecast 6AM
Location          Stg  Stg  Day Time    Wed    Thu    Fri

Embarras River
 Lawrenceville     30  34.9 Tue 10 AM   34.8   33.7   32.4


&&

LAT...LON 3885 8786 3885 8773 3869 8759 3862 8765


$$
100 
WGUS83 KILX 240010
FLSILX


FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL
710 PM CDT TUE JUN 23 2015

...The Flood Warning has expired for the following river in 
Illinois...

  Embarras River  Ste. Marie affecting Crawford and Jasper Counties

The following forecasts are based on observed precipitation, soil 
moisture conditions, and forecast precipitation. River levels are 
expected to continue falling.

Since flooding has subsided, this will be the last statement for this
flooding event.

ILC033-079-240040-
/O.EXP.KILX.FL.W.0027.000000T0000Z-150624T0000Z/
/STMI2.1.ER.150622T1010Z.150623T0515Z.000000T0000Z.NO/
710 PM CDT TUE JUN 23 2015

The Flood Warning has expired for
  The Embarras River at Ste. Marie.
* At  645 PM Tuesday the stage was 18.9 feet.
* Flood stage is 19.0 feet.

&&


                  Fld  Observed         Forecast 6AM
Location          Stg  Stg  Day Time    Wed    Thu    Fri

Embarras River
 Ste. Marie        19  18.9 Tue 7 PM    16.8   13.4   10.7


&&

LAT...LON 3905 8811 3892 8795 3892 8779 3885 8773
      3885 8801 3896 8815             

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this river flood warning went out at Jun 22, 3:18 AM CDT, 1 hour 1 minute earlier.

Area forecast discussion, Jun 22, 3:18 AM CDT, 1 hour 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LINCOLN IL
318 AM CDT MON JUN 22 2015

.SHORT TERM...(TODAY)
ISSUED AT 318 AM CDT MON JUN 22 2015

08Z/3AM SURFACE ANALYSIS SHOWS WARM FRONT LIFTING SLOWLY NORTHWARD
THROUGH THE AREA. MOST HIGH-RES MODEL SOLUTIONS SUGGEST WIDELY
SCATTERED CONVECTION WILL DEVELOP ALONG/AHEAD OF THE BOUNDARY OVER
THE NEXT COUPLE OF HOURS BEFORE SHIFTING INTO NORTHERN ILLINOIS BY
MID-MORNING.  HAVE THEREFORE INCLUDED SLIGHT CHANCE POPS
ALONG/NORTH OF I-74 THROUGH 15Z.  FURTHER NORTHWEST...A LARGE
COMPLEX OF THUNDERSTORMS IS CURRENTLY DEVELOPING OVER SOUTH
DAKOTA.  THESE STORMS ARE GENERALLY TRACKING EASTWARD AND WILL
LIKELY STAY WELL NORTH OF THE KILX CWA. WILL HOWEVER NEED TO KEEP
A CLOSE EYE ON THEIR EVOLUTION...AS CORFIDI VECTORS SUGGEST A
SLIGHT TURN TO THE SOUTHEAST AS THEY APPROACH THE GREAT LAKES
LATER THIS MORNING.  DUE TO UNCERTAINTY REGARDING THE EXACT TRACK
OF THIS COMPLEX...HAVE MAINTAINED SLIGHT CHANCE POPS ACROSS THE
FAR NORTHERN CWA THROUGH MIDDAY.  AFTER THAT...ATTENTION TURNS TO
AN APPROACHING COLD FRONT THAT COULD POTENTIALLY TRIGGER A LINE OF
STRONG TO SEVERE THUNDERSTORMS LATER TODAY INTO TONIGHT.  ALL
MODELS SHOW STORMS DEVELOPING ALONG THE FRONT ACROSS EASTERN
IOWA LATE...HOWEVER SOME MINOR TIMING DIFFERENCES EXIST.  12KM
NAM/4KM NAM/RAPID REFRESH ALL KEEP CONVECTION NORTHWEST OF THE
AREA UNTIL EVENING...WHILE THE 4KM WRF AND SREF ARE SLIGHTLY
FASTER AND POTENTIALLY BRING IT INTO THE FAR NW CWA AROUND
GALESBURG BY LATE AFTERNOON.  HAVE INCLUDED SLIGHT CHANCE POPS
NORTHWEST OF THE ILLINOIS RIVER AFTER 21Z ACCORDINGLY...WITH
BETTER STORM CHANCES HOLDING OFF UNTIL EVENING.  OUTSIDE OF THE
SLIM STORM CHANCES TODAY...THE MAIN WEATHER STORY WILL BE THE
WINDY AND HOT CONDITIONS.  ONCE THE WARM FRONT LIFTS
NORTHWARD...SOUTHWESTERLY WINDS WILL GUST TO BETWEEN 25 AND 30 MPH
THIS AFTERNOON WITH HIGH TEMPERATURES SOARING INTO THE LOWER 90S.

&&

.LONG TERM...(TONIGHT THROUGH SUNDAY)
ISSUED AT 318 AM CDT MON JUN 22 2015

LINE OF CONVECTION WILL PUSH INTO WEST-CENTRAL ILLINOIS DURING THE
EVENING HOURS...REACHING A BLOOMINGTON TO JACKSONVILLE LINE BY MID
TO LATE EVENING.  AIRMASS WILL INITIALLY BE CAPPED ALONG/AHEAD OF
THE FRONT...BUT MODELS SHOW THE CAP WEAKENING BY LATE
AFTERNOON/EVENING AS SHORT-WAVE TROUGH APPROACHES FROM THE WEST.
ONCE CAP IS BROKEN...GOOD CONVERGENCE ALONG THE FRONT WILL INTERACT
WITH A STRONGLY UNSTABLE AND SHEARED ENVIRONMENT TO PRODUCE STRONG
TO POTENTIALLY SEVERE THUNDERSTORMS. LARGE HAIL AND DAMAGING WIND
GUSTS WILL BE THE PRIMARY THREATS. HAVE BOOSTED POPS TO LIKELY
ALONG/NORTH OF I-72 DURING THE EVENING ACCORDINGLY. STORMS WILL
TEND TO WEAKEN AS THEY TRACK FURTHER E/SE OVERNIGHT...SO HAVE
DECREASED POPS AFTER MIDNIGHT.

FRONT WILL DROP INTO SOUTHERN ILLINOIS ON TUESDAY...PROVIDING A
BREAK FROM THE HEAT AND RAIN CHANCES.  WILL MAINTAIN LOW CHANCE POPS
ALONG/SOUTH OF A TAYLORVILLE TO MARSHALL LINE...WITH DRY WEATHER
FURTHER NORTH ACROSS THE REMAINDER OF THE AREA.  WILL BE SEVERAL
DEGREES COOLER...WITH HIGHS RANGING FROM THE LOWER 80S NORTH TO THE
UPPER 80S FAR SOUTH.  FRONT WILL BEGIN LIFTING BACK NORTHWARD
TUESDAY NIGHT INTO WEDNESDAY...SO HAVE SPREAD POPS BACK ACROSS THE
ENTIRE AREA.  BEST FORCING FOR PRECIP WILL BE FOCUSED ALONG/WEST OF
THE MISSISSIPPI RIVER...SO HAVE GONE WITH HIGHEST POPS IN THE
ILLINOIS RIVER VALLEY...TAPERING DOWN TO JUST LOW CHANCE ALONG THE
INDIANA BORDER.

WITH THE FRONTAL BOUNDARY WAVERING IN THE VICINITY FOR SEVERAL
DAYS...RAIN CHANCES WILL CONTINUE FOR BOTH THURSDAY AND FRIDAY
BEFORE COOLER/DRIER CONDITIONS ARRIVE BY THE WEEKEND.  ALL MODELS
DEVELOP A STRONG UPPER RIDGE OVER THE ROCKIES/GREAT BASIN BY THE END
OF THE WEEK...RESULTING IN A SIGNIFICANT DOWNSTREAM TROUGH OVER THE
GREAT LAKES/MIDWEST.  12Z ECMWF HAD FEATURED A PROMINENT SURFACE LOW
IN THE BASE OF THE TROUGH...WHICH WOULD HAVE KEPT RAIN CHANCES ALIVE
INTO THE WEEKEND...HOWEVER THE 00Z RUN HAS DROPPED THAT SOLUTION IN
FAVOR OF THE DRY GFS/GEM CONSENSUS.  AS A RESULT...AM GOING WITH A
DRY FORECAST SATURDAY THROUGH MONDAY WITH TEMPERATURES DROPPING INTO
THE UPPER 70S AND LOWER 80S.

&&

.AVIATION...(FOR THE 06Z TAFS THROUGH 06Z MONDAY NIGHT)
ISSUED AT 1159 PM CDT SUN JUN 21 2015

THE 03Z/10PM SURFACE ANALYSIS SHOWS THE STATIONARY FRONT EXTENDING
ACROSS SOUTHERN IL. STRONG STORMS HAVE JUST RECENTLY DEVELOPED NORTH
OF THE BOUNDARY IN OUR COUNTIES ALONG AND SOUTH OF I-70. THE
AIRMASS NORTH OF THE FRONT CONTAINS A HIGH MOISTURE CONTENT, WITH
DEWPOINTS IN THE LOWER 70S ALL THE WAY NORTH TO LACON. DEWPOINT
DEPRESSIONS ARE DOWN TO 1-3F FOR THE TAF SITES. DESPITE THE HIGH
CLOUD COVER, SOME LIGHT MVFR FOG WILL BE POSSIBLE LATER TONIGHT.
WE WENT WITH A PREVAILING MVFR VIS FROM 11-14Z.

SCATTERED SHOWERS ARE INDICATED TO ERUPT LATER TONIGHT IN A WEST
TO EAST LINE ACROSS OUR SOUTHERN COUNTIES, INCLUDING SPI. THE HRRR
SHOWS THOSE SHOWERS/STORMS LIFTING TO THE NORTHEAST OVERNIGHT, BUT
DISSIPATING AS THE REACH TOWARD CMI. WE INCLUDED VCSH FOR ALL BUT
PIA FOR LATE TONIGHT FOR NOW.

A BREAK IN THE PRECIP IS EXPECTED DURING THE DAY TOMORROW, WITH
ALL SITES SEEING STORM CHANCES INCREASE TOMORROW EVENING. WE
INCLUDED VCTS AT ALL TAF SITES AFTER 00Z.

SOUTHWEST WINDS WILL INCREASE TO 15G25KT ACROSS THE BOARD
TOMORROW, AND SUSTAIN IN THE 10-15KT RANGE INTO THE EVENING.

&&

.ILX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...BARNES
LONG TERM...BARNES
AVIATION...SHIMON
Hazardous weather outlook, Jun 21, 3:10 PM CDT, 13 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LINCOLN IL
310 PM CDT SUN JUN 21 2015

ILZ027>031-036>038-041>046-055-057-221100-
CHAMPAIGN-DE WITT-DOUGLAS-EDGAR-FULTON-KNOX-LOGAN-MARSHALL-MASON-
MCLEAN-PEORIA-PIATT-STARK-TAZEWELL-VERMILION-WOODFORD-
310 PM CDT SUN JUN 21 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS...EAST CENTRAL ILLINOIS...NORTH CENTRAL ILLINOIS AND
WEST CENTRAL ILLINOIS.

.DAY ONE...TONIGHT

ISOLATED THUNDERSTORMS ARE POSSIBLE LATER THIS AFTERNOON...BUT
BETTER CHANCES OF THUNDERSTORMS WILL HOLD OFF UNTIL AFTER DARK
TONIGHT. SEVERE STORMS ARE NOT ANTICIPATED AT THIS TIME.

MODERATE FLOODING...WITH MAJOR FLOODING AT HAVANA...WILL CONTINUE
ALONG THE ILLINOIS RIVER. FLOODING IS FORECAST TO END LATE THIS
AFTERNOON ON THE SANGAMON RIVER NEAR MONTICELLO.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

PERIODIC THUNDERSTORM CHANCES ARE EXPECTED FOR MUCH OF THE
PERIOD. THERE IS A SLIGHT CHANCE OF SEVERE THUNDERSTORMS LATER
MONDAY AFTERNOON INTO MONDAY EVENING FOR DAMAGING WINDS...LARGE
HAIL AND POSSIBLE TORNADOES. FREQUENT LIGHTNING AND HEAVY RAINS
MAY ALSO OCCUR WITH THESE STORMS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

ILZ040-047>054-056-061-221100-
CASS-CHRISTIAN-COLES-MACON-MENARD-MORGAN-MOULTRIE-SANGAMON-
SCHUYLER-SCOTT-SHELBY-
310 PM CDT SUN JUN 21 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS...EAST CENTRAL ILLINOIS AND WEST CENTRAL ILLINOIS.

.DAY ONE...TONIGHT

SCATTERED THUNDERSTORMS ARE EXPECTED DURING THE AFTERNOON AND
BECOME MORE WIDELY SCATTERED AFTER DARK. A FEW STORMS MAY BECOME
STRONG TO SEVERE LATE THIS AFTERNOON AND INTO THIS EVENING.
DAMAGING WIND GUSTS AND LARGE HAIL ARE THE PRIMARY THREATS ALONG
WITH AN ISOLATED TORNADO. FREQUENT LIGHTNING AND HEAVY RAINS ARE
ALSO POSSIBLE.

MODERATE FLOODING...WITH MAJOR FLOODING AT HAVANA...WILL CONTINUE
ALONG THE ILLINOIS RIVER.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

PERIODIC THUNDERSTORM CHANCES ARE EXPECTED FOR MUCH OF THE
PERIOD. THERE IS A SLIGHT CHANCE OF SEVERE THUNDERSTORMS LATER
MONDAY AFTERNOON INTO MONDAY EVENING WITH DAMAGING WINDS...LARGE
HAIL AND A FEW TORNADOES POSSIBLE. FREQUENT LIGHTNING AND HEAVY
RAINS MAY ALSO OCCUR WITH THESE STORMS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THROUGH 9 PM TODAY.

ILZ062-063-066>068-071>073-221100-
CLARK-CLAY-CRAWFORD-CUMBERLAND-EFFINGHAM-JASPER-LAWRENCE-RICHLAND-
310 PM CDT SUN JUN 21 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
ILLINOIS...SOUTH CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS.

.DAY ONE...TONIGHT

SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP LATE THIS AFTERNOON
AND EARLY EVENING AND CONTINUE TONIGHT. A FEW STORMS MAY BECOME
SEVERE BY THIS EVENING. DAMAGING WIND GUSTS AND LARGE HAIL ARE THE
PRIMARY THREATS WITH AN ISOLATED TORNADO POSSIBLE. FREQUENT
LIGHTNING AND HEAVY RAINS ARE ALSO POSSIBLE.

MINOR FLOODING WILL CONTINUE ALONG THE WABASH...LITTLE
WABASH...AND EMBARRAS BASINS FOR THE NEXT SEVERAL DAYS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

PERIODIC THUNDERSTORM CHANCES ARE EXPECTED FOR MUCH OF THE
PERIOD. STRONG THUNDERSTORMS ARE POSSIBLE LATER MONDAY AFTERNOON
INTO MONDAY EVENING WITH GUSTY WINDS...HAIL...HEAVY RAINS AND
FREQUENT LIGHTNING POSSIBLE ESPECIALLY NORTH OF I-70.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED BETWEEN 5 AND 11 PM TODAY.

07

In the hours before

Local storm report, Jun 22, 1:14 AM CDT, 3 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
114 AM CDT MON JUN 22 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1255 AM     TSTM WND GST     ROBINSON                39.01N 87.74W
06/22/2015  M64 MPH          CRAWFORD           IL   AWOS

&&

BAK

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 21, 11:38 PM CDTFlash Flood WarningILXClay, Richland6 hr
Jun 22, 12:44 AM CDTFlash Flood WarningILXCrawford, Effingham, Jasper6 hr

Nearby

River Flood Warnings in Illinois, 2015Every river flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.